# SDR JJBA20210722023

- Difficulty date: July 22, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 33,468 hours, 24,100 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Malfunctioned
- Location: Nr 1 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PACK 1 VALVE CLOSED MESSAGE 4 TIMES DURING CLIMB. INSPECTED AND FOUND PACK #1 HEAT EXCHANGER HOSE TORN. R&R PACK #1 EAT EXCHANGER HOSE, PACK OPS CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME
